Next Article in Journal
Confidence Intervals for the Signal-to-Noise Ratio and Difference of Signal-to-Noise Ratios of Log-Normal Distributions
Previous Article in Journal
Saddlepoint Approximation for Data in Simplices: A Review with New Applications
 
 

Order Article Reprints

Journal: Stats, 2019
Volume: 2
Number: 11

Article: A New Inference Approach for Type-II Generalized Birnbaum-Saunders Distribution
Authors: by Naijun Sha
Link: https://www.mdpi.com/2571-905X/2/1/11

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop